# SDR IPXA2025022074648

- Difficulty date: January 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 604113001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - FOUND L1 ENTRY " EXIT " SIGN CRACK (REPLACE).  I.A.W AMM 33-51-01-002-005 REV 112 AND AMM 33-51-01-402-012 REV 112 REPLACED L1 ENTRY "EXIT" SIGN.  ALL PAPERWORK REVIEWED AND C/W
